# SDR SWAA2021072393083

- Difficulty date: July 9, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 52,897 hours, 35,088 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, A
- Precautionary procedure: F

## Discrepancy

DURING TAXI OUT; GROUND CONTROL NOTED FLAMES FROM THE #2 ENGINE. THE AIRCRAFT WAS STOPPED AND THE ENG SHUT DOWN. NO ABNORMAL ENG READINGS WERE NOTED. THE FIRE DEPT EXAMINED THE A/C AND NOTED NO ; ABNORMALLY HIGH TEMPS ON THE #2 ENG AND ONLY NOTED WHITE SMOKE FROM THE TAIL PIPE. (THIS SMOKE IS NORMAL AFTER ENGINE SHUTDOWN). THE A/C WAS TAXIED BACK TO THE GATE AND TWO PASSENGERS NOTED TORCHING OUT THE TAIL PIPE PRIOR TO SHUTTING THE ENGINE DOWN / [01] C/W ENG FIRE CONDITIONAL INSP 05-51-49-201-001. NOTED SMALL OIL PUDDLE IN AFT TURBINE NOZZLE. NOTED WHITE POWDER BUILDUP EXHAUST CONE. VERIFIED OIL CONSUMPTION RATE WITH POWER PLANT ENGINEER TO BE AT 0.28 QT/HR. NO EVIDENCE OF FIRE EXTENSION; NO CONTRIBUTING EEC FAULTS OR OPERATIONAL PARAMETERS NOTED. REF FIM71-05 TASK 811. AMM TASK 71-71-00-200-801-FOO OIL LEAKAGE WITHIN LIMITS OK TO CONTINUE SERVICE.
